What are Furosemide 40 mg Tablets? What They are Used For?

Furosemide 40 mg tablets are used as a water pill. They are under the class of drugs called diuretics. Diuretics help in the elimination or secretion of unwanted body fluids that causes serious effects in the body. One of these serious unwanted body effects is Edema in which the furosemide 40 mg tablets are the best medication that intends to cure it. Edema is the swelling of some body parts caused by abnormal fluid formation between the interstitial spaces of some of our body tissues caused by some health conditions like high blood pressure, lung problems, heart problems, and liver problems. Furosemide 40 mg tablets works by discharging these fluids together with the urine by controlling some kidney functions. Typically, a doctor prescribes you with furosemide 40 mg tablets if you have too much water in the body. Read more…

Thanks for reading

Sam Solomon, the founding editor, leaves Canadian Medicine News after four years. He will be missed. Postings will continue under David Elkins and other medical and health policy writers.

It's been a pleasure for me to write and interact with our readers. I am leaving to study law, beginning this fall. In the meantime, I will be taking some time off to pursue some personal projects.

Thanks for reading.

- Sam Solomon, editor

5 comments:

said...

This was a great resource; we med bloggers will miss you and especially the rare Canadian perspective and timely exposition of relevant news bites.

Best wishes for your LLB and other adventures.

said...

" :( bye Sam

...will miss you with my morning coffee :(

Best to you on your studies.

Anonymous said...

Thanks to both of you, and thanks for your input over the years.
-Sam

said...

So sorry to see you go. Thank you so much for having published this blog.

said...

All the best, Sam, with your studies.

Interesting there is no explanation why you won't be replaced, and the blog will continue. Have the publishers deemed traffic to be too low here to maintain this blog? I hope not. The PE site is so dingy looking, and difficult to navigate (I usually don't bother).